Logarithmische Spiralen im komplexen Gebiet.

Fritz Hohenberg

Monatshefte für Mathematik (1951)

  • Volume: 55, page 54-61
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hohenberg, Fritz. "Logarithmische Spiralen im komplexen Gebiet.." Monatshefte für Mathematik 55 (1951): 54-61. <http://eudml.org/doc/176852>.

author = {Hohenberg, Fritz},
journal = {Monatshefte für Mathematik},
keywords = {analytic geometry, projective geometry},
pages = {54-61},
title = {Logarithmische Spiralen im komplexen Gebiet.},
url = {http://eudml.org/doc/176852},
volume = {55},
year = {1951},

AU - Hohenberg, Fritz
TI - Logarithmische Spiralen im komplexen Gebiet.
JO - Monatshefte für Mathematik
PY - 1951
VL - 55
SP - 54
EP - 61
KW - analytic geometry, projective geometry
UR - http://eudml.org/doc/176852
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.